# SDR USAA2010021590371

- Difficulty date: February 12, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,925 hours, 34,154 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - LEFT OUTBOARD FOREFLAP LEADING EDGE SKIN CRACKED AT 66 INCHES FROM INBOARD END.  REPLACED LEFT OUTBOARD FOREFLAP IAW TASK CARD 03C30727030.
